Alert archive / New York / Small Craft Advisories in 2015

Small Craft Advisory 13, NWS New York, NY

January 27, 2015

NWS New York, NY issued this small craft advisory at Jan 27, 2015, 3:56 PM EST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2015, 3:56 PM EST (20:56 UTC)
Expired
Jan 29, 2015, 1:00 AM EST
In force
33 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WHUS71 KOKX 272056
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
356 PM EST TUE JAN 27 2015

...ROUGH CONDITIONS THROUGH WEDNESDAY...

ANZ335-338-345-353-355-280500-
/O.CAN.KOKX.GL.W.0006.000000T0000Z-150127T2300Z/
/O.NEW.KOKX.SC.Y.0013.150127T2056Z-150128T2300Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
356 PM EST TUE JAN 27 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET ON THE OCEAN.

* TIMING...GUSTY WINDS AND ROUGH SEAS THROUGH WEDNESDAY...WITH THE
  STRONGEST WINDS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-350-280500-
/O.EXT.KOKX.GL.W.0006.000000T0000Z-150128T0500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
356 PM EST TUE JAN 27 2015

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WINDS...NORTHWEST 25 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...7 TO 10 FEET ON THE OCEAN WATERS.

* TIMING...STRONGEST WINDS THIS EVENING...WITH ROUGH SEAS THROUGH
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
4 follow-up statements
642 
WHUS71 KOKX 280432
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1132 PM EST TUE JAN 27 2015

...SMALL CRAFT ADVISORY CONDITIONS THROUGH WEDNESDAY...

ANZ330-340-350-282100-
/O.CAN.KOKX.GL.W.0006.000000T0000Z-150128T0500Z/
/O.EXA.KOKX.SC.Y.0013.000000T0000Z-150128T2300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
1132 PM EST TUE JAN 27 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST WEDNESDAY...
...GALE WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELED.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

* TIMING...GUSTY WINDS AND ROUGH SEAS THROUGH WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-345-353-355-282100-
/O.CON.KOKX.SC.Y.0013.000000T0000Z-150128T2300Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1132 PM EST TUE JAN 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
WEDNESDAY...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

* TIMING...GUSTY WINDS AND ROUGH SEAS THROUGH WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
475 
WHUS71 KOKX 282106
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
406 PM EST WED JAN 28 2015

...SMALL CRAFT ADVISORY CONDITIONS INTO THE EARLY MORNING HOURS... 

ANZ330-335-338-340-345-282215-
/O.CAN.KOKX.SC.Y.0013.000000T0000Z-150128T2300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
406 PM EST WED JAN 28 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW YORK HAS CANCELLED THE SMALL
CRAFT ADVISORY.


$$

ANZ350-353-355-290515-
/O.EXT.KOKX.SC.Y.0013.000000T0000Z-150129T0600Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
406 PM EST WED JAN 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST THURSDAY...

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.


* TIMING...GUSTY WINDS INTO THE OVERNIGHT HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MALOIT
576 
WHUS71 KOKX 282200
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
500 PM EST WED JAN 28 2015

...SMALL CRAFT ADVISORY CONDITIONS INTO THE EARLY MORNING HOURS...

ANZ350-353-355-290600-
/O.CON.KOKX.SC.Y.0013.000000T0000Z-150129T0600Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
500 PM EST WED JAN 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
THURSDAY...

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* TIMING...GUSTY WINDS INTO THE OVERNIGHT HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
288 
WHUS71 KOKX 290558
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1258 AM EST THU JAN 29 2015

ANZ350-353-355-290700-
/O.EXP.KOKX.SC.Y.0013.000000T0000Z-150129T0600Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1258 AM EST THU JAN 29 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS
MORNING...

WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT LEVELS.
THEREFORE...THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jan 27, 12:47 PM EST, 3 hours 9 minutes earlier.

Area forecast discussion, Jan 27, 12:47 PM EST, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1247 PM EST TUE JAN 27 2015

.SYNOPSIS...
THE STRONG NOREASTER WILL SLOWLY PULL AWAY THIS AFTERNOON. HIGH
PRESSURE WILL BUILD IN FOR WEDNESDAY AND THEN MOVE EAST ON
THURSDAY. LOW PRESSURE WILL TRACK ACROSS NEW ENGLAND ON
FRIDAY...FOLLOWED BY HIGH PRESSURE FOR MUCH OF THE WEEKEND. LOW
PRESSURE MAY AFFECT THE REGION LATE SUNDAY INTO MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BLIZZARD WARNING HAS BEEN DOWNGRADED TO WINTER STORM WARNING.
LINGERING WINTER STORM WARNINGS CONTINUE FOR SRN CT AND ERN LI.
MAINLY FOR PERIODS OF SNOW AND BLOWING SNOW.

WINTER WX ADV CONTINUE FOR THE REMAINDER OF THE AREA. DISORGANIZED
BANDS CONTINUE THIS AFTERNOON. TEMPS REMAIN IN THE 20S WITH WIND
CHILLS IN THE SINGLE DIGITS TO TEENS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
THE LOW SLOWLY FILLS AS IT TRACKS OVER THE GULF OF MAINE.
ACCUMULATING SNOW IS ESSENTIALLY OVER WITH JUST SOME LIGHT AMOUNTS
OVER EASTERN SECTIONS. LOWS TONIGHT WILL RANGE FROM THE UPPER
SINGLE DIGITS ACROSS INTERIOR SN CT...TO THE TEENS ELSEWHERE.

SUN RETURNS FOR WEDNESDAY...WITH HIGHS IN THE 20S TO NEAR 30.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
SOME SIGNIFICANT CHANGES HERE ON THE EXTENDED. THIS INCLUDES
TEMPERATURES ON FRIDAY AS WELL AS SUNDAY NIGHT INTO MONDAY...AND
THE POTENTIAL FOR STORM SUNDAY NIGHT.

VERY COLD FOR WEDNESDAY NIGHT AS HIGH PRESSURE SETTLES OVER THE
REGION. DO NOT EXPECT THE INFLUX OF WAA ALOFT CIRRUS UNTIL AFTER
MIDNIGHT.

CLOUDS THICKEN ON THURSDAY WITH WAA ALOFT CONTINUING AS HEIGHTS
BUILD AHEAD OF THE SHORT WAVE.

EXPECT THE LIGHT SN THURSDAY NGT AS THE CLIPPER PASS APPROACHES.
THE CLIPPER'S COLD FRONT PASSES EARLY FRIDAY AS SEEN IN THE SREF
AND THE DETERMINISTIC MODELS. THE CLIPPER MOVES ACROSS NEW
ENGLAND BEFORE INTENSIFYING OVER THE GULF OF MAINE ON FRIDAY
NIGHT. GENERALLY AROUND AN INCH OR SO - THOUGH TEMPS OVERNIGHT
INTO FRIDAY MORNING MAY RISE TO OR SLIGHTLY ABOVE FREEZING ALONG
THE COAST.

STRONG COLD ADVECTION ON FRIDAY SUPPORTS FALLING TEMPS THOUGH THE
20S AND INTO THE TEENS WITH A FEW FLURRIES.

LOTS OF UNCERTAINTY BY LATE SUNDAY...BUT HAVE WARMED TEMPS UP
SIGNIFICANTLY AS 00Z ECMWF AND GFS BOTH INDICATE SOUTHERN STREAM
LOW PRESSURE PASSING ACROSS THE REGION AND NOT OFF THE COAST. THUS
MIXED P-TYPE FOR THE COAST. WOULD EXPECT THE POTENTIAL FOR A LOT
OF CHANGES AT THE FORECAST EVOLVES WITH THIS...BUT BELIEVE THIS
COULD END UP BEING A "WARM" STORM.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
LOW PRES SE OF NANTUCKET WILL TRACK NWD INTO THE GULF OF ME TNGT
AND INTO THE MARITIMES ON WED.

POCKETS OF SNOW...MAINLY LGT...CONTINUE TO ROTATE INTO THE REGION.
CIGS WILL BE PRIMARILY MVFR...HOWEVER SOME IFR CIGS POSSIBLE IN
HEAVIER SNOW.

VSBY IN THE SNOW GENERALLY IFR OR LOWER...HOWEVER BREAKS TO VFR
CAN BE EXPECTED.

NW WINDS AROUND 330 TRUE THRU THE TAF PERIOD. STRONGEST FLOW THRU
THIS EVE.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: MDT SNOW TEMPO MAY ONLY BE OCNL.

KLGA FCSTER COMMENTS: SNOW TEMPO MAY ONLY BE OCNL.

KEWR FCSTER COMMENTS: SNOW TEMPO MAY ONLY BE OCNL.

KTEB FCSTER COMMENTS: SNOW TEMPO MAY ONLY BE OCNL.

KHPN FCSTER COMMENTS: CANNOT RULE OUT SNOW POCKETS REDEVELOPING.

KISP FCSTER COMMENTS: MDT SNOW TEMPO MAY ONLY BE OCNL.

.OUTLOOK FOR 18Z WEDNESDAY THROUGH SATURDAY...
.WED...VFR. NW WINDS 15-25KT.
.THU NGT...MVFR OR LOWER IN SNOW.
.FRI...MVFR POSSIBLE IN THE MRNG WITH SNOW. NW WINDS 20-30KT.
.SAT...VFR.
.SUN...MVFR OR LOWER POSSIBLE.

&&

.MARINE...
DEEP LOW PRESSURE SOUTH OF CAPE COD WILL PRODUCE GALE FORCE WINDS
THIS AFTERNOON. STORM WARNINGS HAVE BEEN DOWNGRADED.

WINDS WILL DIMINISH TO SCA LVLS TONIGHT. SEAS 15 TO 20 FT ON THE
OCEAN SUBSIDE.

GUSTY CONDITIONS CONTINUE OVERNIGHT TONIGHT AND INTO WED.

CONDS WILL BECOME SUB-ADVY BY WED EVENING AS THE STORM CONTINUES
TO PULL AWAY AND HIGH PRES BUILDS FROM THE W. THE HIGH WILL KEEP
TRANQUIL CONDS ON THE WATERS THROUGH THU NIGHT AS THE HIGH MOVES
OHD AND THEN OFFSHORE. GALES ARE LIKELY AS LOW PRESSURE DEEPENS
OVER THE GULF OF MAINE LATE FRIDAY AND STRONG HIGH PRES BUILDS
FROM THE W. WINDS GRADUALLY DIMINISH ON SATURDAY.

&&

.HYDROLOGY...
LIQUID EQUIVALENT AMOUNTS WILL BE LESS THAN A QUARTER INCH FOR
EASTERN LOCALES...AND LESS THAN A TENTH OF AN INCH ELSEWHERE. NO
HYDRO ISSUES ARE EXPECTED.

LOW PRESSURE LATE SUNDAY INTO MONDAY MAY BE BRING UPWARDS OF AN
INCH OR MORE OF LIQUID EQUIVALENT. AT THIS TIME...IT APPEARS THAT
THE SYSTEM COULD BE AT LEAST PARTIALLY RAIN FOR THE COAST.

ICE ON THE WALLKILL AND YANTIC RIVERS IS CAUSING MINOR
FLUCTUATIONS IN RIVER LEVELS AT THIS TIME.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR
     CTZ005>012.
NY...WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR
     NYZ078>081.
     WINTER WEATHER ADVISORY UNTIL 6 PM EST THIS EVENING FOR
     NYZ067>075-176>179.
NJ...WINTER WEATHER ADVISORY UNTIL 6 PM EST THIS EVENING FOR NJZ002-
     004-006-103>108.
MARINE...GALE WARNING UNTIL 6 PM EST THIS EVENING FOR ANZ335-338-345-
     353-355.
     GALE WARNING UNTIL 9 PM EST THIS EVENING FOR ANZ330-340-350.

&&

SYNOPSIS...GOODMAN
NEAR TERM...GOODMAN/PW
SHORT TERM...GOODMAN
LONG TERM...
AVIATION...JMC
MARINE...GOODMAN/PW
HYDROLOGY...GOODMAN
Hazardous weather outlook, Jan 27, 12:32 PM EST, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
1232 PM EST TUE JAN 27 2015

CTZ005>012-NYZ078>081-281600-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
1232 PM EST TUE JAN 27 2015

...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ002-004-006-103>108-NYZ067>075-176>179-281600-
WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
1232 PM EST TUE JAN 27 2015

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ335-338-345-353-355-281600-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1232 PM EST TUE JAN 27 2015

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-340-350-281600-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
1232 PM EST TUE JAN 27 2015

...GALE WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 1:55 AM ESTWinter Storm WarningOKXBronx, Kings, Nassau, New York, Orange, Putnam and 5 more20 hr
Jan 27, 4:56 AM ESTCoastal Flood StatementOKXKings, Nassau, Queens, Suffolk13 hr
Jan 27, 9:11 AM ESTWinter Weather AdvisoryOKXBronx, Kings, Nassau, New York, Orange, Putnam and 4 more7 hr
Jan 27, 3:52 PM ESTWinter Weather AdvisoryOKXSuffolk6 hr

Nearby

Small Craft Advisories in New York, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.